# SDR AALA201808019005

- Difficulty date: July 30, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 72,033 hours, 9,169 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  OTBD AILERON HAS WATER INGRESSION, 30 INCHES FROM THE INBD EDGE, AND 14 INCHES FROM THE TRAILING EDGE.   REPLACED THE LT AILERON IAW AMM 27-11-13.
